contraceptive-icon

Noriday pill Reviews

(94)

Progestogen-only / Mini pill

Noriday pill reviews

(94)


Lowdown user
25 years old
2 weeks ago

In comparison to the other combined pills I've used, this one caused less noticeable effects on my mood. It still went down, but not to full-on depression. The periods became quite irregular, coming after only two weeks and lasting a full 7 or 8 days, sometimes there was some spotting. On the last month my period disappeared completely and only returned when I stopped taking the pill. My breasts grew about 2 sizes, most of the time they were quite hard and painful. I gained about 5kg from my normal weight, despite none of my eating or workout habits changing, and it has gone down since I stopped the pill. Stopped taking it after 3 months as the side effects were not worth it, and will not use hormonal contraception in the future.

Lowdown user
20 years old
27th Feb 22

I changed to Noriday after having severe mood swings on Desogesteral. Best change ever! No side effects, that I could tell. It did however make my periods lighter and irregular to begin with sometimes longer and sometimes shorter. But it did it’s job very well and I would advice it to anyone wanting the mini pill. The one thing I will say is make sure you are very consistent with taking the pill like to the exact time and everything as I wasn’t and experienced an extremely rare side effect that only occurs if your inconsistent. I won’t go into details as it’s gross but know it’s very rare and well didn’t even hurt was just strange tbh. Stay safe ladies xxx

Lowdown user
28 years old
7th Feb 22

When I first started using this (I had to come off the combined pill due to migraines) I was gutted because of the way it affected my skin. My skin became so oily and I had a lot of spots - something I had never had issues with before even as a teenager. Almost a year on and this seems to have settled down (I’m not sure if it’s my body being used to it, or my skin routine, but either way, it’s manageable!) However, since the colder weather, I have been getting recurring thrush. It’s really affecting me and the way I feel about myself, and I’m worried as it keeps coming back! If I could go back on the combined pill I would, but this one seems like an ok alternative. I hope I can get the thrush issue sorted though!

Lowdown user
23 years old
22nd Jan 22

Changed to Noriday after constant bleeding on Cerelle. My initial reason for going on the pill was to control period cramps and my doctor recommended the mini pill as I am prone to migraines. First time on Noriday I experienced no symptoms/changes, except for reduced cramps. I then stopped taking it for about a year due to not having a good routine and had no problems at all. I went back on Noriday a few months ago after my periods become incredibly irregular/sparse, and this time the pill completely stopped my periods. I am unsure if the cause of my periods becoming so sporadic was a delayed reaction to Noriday from before, or something else, but my doctor assured me that it is normal for periods to stop while on this pill due to its strength. I am now in a similar position to before where I don't have a good enough daily routine to ensure I take the pill within the 3-hour window and am now considering an alternative method.

Lowdown user
20 years old
27th Dec 21

I kept having two 6 day periods a month, both were as bad as each other so I lost track of which one was the "spotting" one and which was my actual cycle. Tried lowering the dose but same issue continued. No matter how much sleep I was getting I was exhausted and lightheaded. I was told this was normal.

Lowdown user
30 years old
21st Nov 21

I have only been taking noriday for 6 weeks, but it has been positive so far. I had one period at the start, no heavier/longer than my normal period, and haven’t had one since. It is too early to say whether I will have periods or not. I’ve had no spotting or irregular bleeding yet. I swapped from the combined pill to this because the combined pill killed my sex drive. I have noticed that my sex drive is now back to no-pill natural state. I can’t say anything bad about this pill at the moment!

Lowdown user
29 years old
7th Oct 21

I trialled this for nearly a year because usually things settle down but this one never did. The worse side effect for me was the extremely painful and heavy periods lasting a full week! I also gained a lot of weight without realising - about a stone in the year I was on it. Would not advise this one!

Lowdown user
27th Sep 21

I was switched to this pill after experiencing constant bleeding on a previous pop. Unfortunately, I have bled every day for the entire three and a half months I have been on it. It is light so it is more of an inconvenience than anything else but I wish that I was warned about this before I started taking it.

Lowdown user
27th Sep 21

I gained 4 stone in just under 18 months, had to eat less than 600 calories a day to lose weight which was impossible to maintain and after referrals to Endocrinologists it was tracked back to this pill. Plus bloating, water retention, total loss of sex drive, vaginal dryness and terrible abdominal cramps. I’ve come off the pill now, and have already started to feel better.

Lowdown user
27th Sep 21

I would like to warn you about this pill, after 3 months of use, i was still bleeding 20 days out of the 30 pill strip. Also it changed the thickness of my vagina wall and made sex feel like I have had multiple babies as a young childless woman. I felt it took about a year to return to normal after using it.

Don’t keep it on the DL.Put it on the LD.

Slide into our DMs

hello@thelowdown.com

Pharmacy services provided by Truepill Ltd.

CQC provider

GPhC reg number: 9011171

©The Lowdown 2022